Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONVERGENCE PRESQUE PARTOUT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 120

  • Page / 5

Export

Selection :

  • and

UNCONDITIONAL CONVERGENCE AND ALMOST EVERYWHERE CONVERGENCE.BENNETT G.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 34; NO 2; PP. 135-155; BIBL. 35 REF.Article

SHORT PROOFS OF TWO CONVERGENCE THEOREMS FOR CONDITIONAL EXPECTATIONSLANDERS D; ROGGE L.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1372-1373; BIBL. 1 REF.Serial Issue

ALMOST EVERYWHERE CONVERGENCE OF A CLASS OF INTEGRABLE FUNCTIONS.DUNCAN R.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 2; PP. 89-94; BIBL. 6 REF.Article

PROPRIETES DES MATRICES ALEATOIRES LIEES A LA CONVERGENCE ABSOLUE PRESQUE PARTOUTKASHIN BS.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 254; NO 6; PP. 1322-1325; BIBL. 9 REF.Article

SUPERMARTINGALES ON SEMIFINITE VON NEUMANN ALGEBRASBARNETT C.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; VOL. 24; NO 1; PP. 175-181; BIBL. 13 REF.Article

CONVERGENCE PRESQUE PARTOUT DES SERIES DE FOURIER SUIVANT DES SYSTEMES ORTHONORMES DU TYPE DE FRANKLINDEMENKO VN.1982; SIB. MAT. Z.; ISSN 0037-4474; SUN; DA. 1982; VOL. 23; NO 2; PP. 65-75; BIBL. 5 REF.Article

ON CONVERGENCE OF VECTOR-VALUED ASYMPTOTIC MARTINGALES.CHACON RV; SUCHESTON L.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 1; PP. 55-59; BIBL. 10 REF.Article

CONVERGENCE DES SERIES LIEES A DES SUITES STATIONNAIRESGAPOSHKIN VF.1975; IZVEST. AKAD. NAUK S.S.S.R., SER. MAT.; S.S.S.R.; DA. 1975; VOL. 39; NO 6; PP. 1366-1392; BIBL. 12 REF.Article

BEST APPROXIMANTS IN L1 SPACE.SHINTANI T; ANDO T.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 1; PP. 33-39; BIBL. 6 REF.Article

A NONSTANDARD PROOF OF THE MARTINGALE CONVERGENCE THEOREMHELMS LL; LOEB PA.1982; ROCKY MT. J. MATH.; ISSN 0035-7596; USA; DA. 1982; VOL. 12; NO 1; PP. 165-170; BIBL. 5 REF.Article

POINTWISE CONVERGENCE THEOREMS FOR SELF-ADJOINT AND UNITARY CONTRACTIONS.DUNCAN R.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 4; PP. 622-626; BIBL. 5 REF.Article

SUR UN THEOREME D'EQUIDISTRIBUTION FORTE.ROUSSEAU EGELE J.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 12; PP. 567-569; ABS. ANGL.; BIBL. 4 REF.Article

UN THEOREME ERGODIQUE PRESQUE SOUS-ADDITIFDERRIENNIC Y.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 669-677; ABS. ENG; BIBL. 12 REF.Article

A SHORT PROOF FOR A.E. CONVERGENCE OF GENERALIZED CONDITIONAL EXPECTATIONSLANDERS D; ROGGE L.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 79; NO 3; PP. 471-473; BIBL. 2 REF.Article

MARTINGALES WITH A COUNTABLE FILTERING INDEX SET.GABRIEL JP.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 6; PP. 888-898; BIBL. 17 REF.Article

ON THE ALMOST EVERYWHERE CONVERGENCE OF NONPARAMETRIC REGRESSION FUNCTION ESTIMATESDEVROYE L.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 6; PP. 1310-1319; BIBL. 25 REF.Article

UN THEOREME ERGODIQUE SUR-ADDITIF DANS LP(1<P<INFINI)BACHAR HACHEM.1981; C.R. SEANCES ACAD. SCI., SER. 1; FRA; DA. 1981; VOL. 292; NO 10; PP. 531-534; ABS. ENG; BIBL. 7 REF.Article

SUR LA CONVERGENCE D'UNE AMARTINGALE BORNEE ET UN THEOREME DE CHATTERJISCHMIDT KD.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 3; PP. 181-183; ABS. ENG; BIBL. 7 REF.Article

Deux critères de localisation faible généralisée pour les séries trigonométriques multiples de Fourier des fonctions de Lp, p≥1BLOSHANSKIJ, I. L.Izvestiâ Akademii nauk SSSR. Seriâ matematičeskaâ. 1985, Vol 49, Num 2, pp 243-282, issn 0373-2436Article

Approximation theorems for double orthogonal series. IIMORICZ, F.Journal of approximation theory. 1987, Vol 51, Num 4, pp 372-382, issn 0021-9045Article

Systems of differential equations that are competitive or cooperative. II: Convergence almost everywhereHIRSCH, M. W.SIAM journal on mathematical analysis. 1985, Vol 16, Num 3, pp 423-439, issn 0036-1410Article

SUMS OF INDEPENDENT RANDOM VARIABLES AND THE BURKHOLDER TRANSFORMS.GABRIEL JP.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 66; NO 1; PP. 123-127; BIBL. 6 REF.Article

ASPLUND OPERATORS AND A.E. CONVERGENCEEDGAR GA.1980; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1980; VOL. 10; NO 3; PP. 460-466; BIBL. 11 REF.Article

Fonction continue avec une série de Fourier multiple divergente presque partout suivant le système de Walsh-PaleyGETSADZE, R. D.Matematičeskij sbornik (Moskva). 1985, Vol 128, Num 2, pp 269-286, issn 0368-8666Article

SUR LA CONVERGENCE FORTE DES ESTIMATEURS DE LA TENDANCE D'UNE SERIE TEMPORELLEGAPOSHKIN VF.1979; MAT. ZAMET.; SUN; DA. 1979; VOL. 26; NO 4; PP. 643-652; BIBL. 6 REF.Article

  • Page / 5